Alert archive / North Dakota / Frost Advisories in 2008
Frost Advisory 2, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at May 20, 2008, 3:49 PM CDT for 12 counties in North Dakota. It took effect at May 21, 2008, 1:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2008, 3:49 PM CDT (20:49 UTC)
- In effect from
- May 21, 2008, 1:00 AM CDT
- Expired
- May 21, 2008, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Dickey County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Pierce County, ND, Rolette County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 112 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 202049 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 349 PM CDT TUE MAY 20 2008 ...FROST ADVISORY IN EFFECT FOR PORTIONS OF CENTRAL NORTH DAKOTA LATE TONIGHT... .A HIGH PRESSURE RIDGE OVER CENTRAL NORTH DAKOTA WILL MOVE SLOWLY EAST TONIGHT. BY LATE TONIGHT...LIGHT WINDS AND CLEAR SKIES ARE ANTICIPATED OVER PORTIONS OF CENTRAL NORTH DAKOTA AND ALL OF EASTERN NORTH DAKOTA. OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE LOW TO MIDDLE 30S FROM BOTTINEAU AND BELCOURT...SOUTH THROUGH RUGBY...HARVEY...CARRINGTON AND JAMESTOWN...TO ASHLEY AND ELLENDALE IN FAR SOUTH CENTRAL NORTH DAKOTA. TENDER VEGETATION SHOULD BE COVERED OR BROUGHT INDOORS. NDZ004-005-012-013-023-025-036-037-047-048-050-051-210500- /O.NEW.KBIS.FR.Y.0002.080521T0600Z-080521T1200Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN- LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...EDGELEY... ASHLEY...OAKES 349 PM CDT TUE MAY 20 2008 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY. EXPECT OVERNIGHT LOWS IN THE LOWER TO MIDDLE 30S...WITH CLEAR SKIES AND LIGHT WINDS. BY LATE TONIGHT...AREAS OF FROST ARE POSSIBLE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
2 follow-up statements
000 WWUS73 KBIS 210112 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 812 PM CDT TUE MAY 20 2008 ...FROST ADVISORY IN EFFECT FOR PORTIONS OF CENTRAL NORTH DAKOTA LATE TONIGHT... .A HIGH PRESSURE RIDGE OVER CENTRAL NORTH DAKOTA IS FORECAST TO MOVE SLOWLY EAST TONIGHT. BY LATE TONIGHT...LIGHT WINDS AND CLEAR SKIES ARE ANTICIPATED OVER PORTIONS OF CENTRAL NORTH DAKOTA AND ALL OF EASTERN NORTH DAKOTA. OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE LOW TO MIDDLE 30S FROM BOTTINEAU AND BELCOURT...SOUTH THROUGH RUGBY...HARVEY...CARRINGTON AND JAMESTOWN...TO ASHLEY AND ELLENDALE IN FAR SOUTH CENTRAL NORTH DAKOTA. THE GREATEST CHANCE FOR FROST WILL BE ACROSS NORTH CENTRAL NORTH DAKOTA IN VALLEYS...WHERE COLD AIR TENDS TO POOL. TENDER VEGETATION SHOULD BE COVERED OR BROUGHT INDOORS. NDZ004-005-012-013-023-025-036-037-047-048-050-051-210915- /O.CON.KBIS.FR.Y.0002.080521T0600Z-080521T1200Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN- LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...EDGELEY... ASHLEY...OAKES 812 PM CDT TUE MAY 20 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY. EXPECT OVERNIGHT LOWS IN THE LOW TO MIDDLE 30S...WITH CLEAR SKIES AND LIGHT WINDS. BY LATE TONIGHT...AREAS OF FROST ARE POSSIBLE ESPECIALLY IN VALLEYS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ SCHECK
000 WWUS73 KBIS 210915 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 415 AM CDT WED MAY 21 2008 ...FROST ADVISORY IN EFFECT FOR EASTERN PORTIONS OF CENTRAL NORTH DAKOTA THROUGH SUNRISE AND WIND ADVISORY TODAY FOR SOUTHWESTERN NORTH DAKOTA... .A HIGH PRESSURE RIDGE FROM CENTRAL CANADA TO THE EASTERN DAKOTAS THIS MORNING WAS BRINGING COOL DRY AIR TO THE REGION...ESPECIALLY THE EASTERN PORTION OF THE STATE THIS MORNING. LIGHT WINDS AND CLEAR SKIES OVER EASTERN PORTIONS OF THE STATE WERE ALLOWING TEMPERATURES TO DROP INTO THE 30S THIS MORNING. MORNING LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW TO MIDDLE 30S FROM BOTTINEAU AND BELCOURT...SOUTH THROUGH RUGBY...HARVEY...CARRINGTON AND JAMESTOWN...TO ASHLEY AND ELLENDALE IN FAR SOUTH CENTRAL NORTH DAKOTA. THE GREATEST CHANCE FOR FROST WILL BE ACROSS NORTH CENTRAL NORTH DAKOTA IN VALLEYS... WHERE COLD AIR TENDS TO POOL. DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES WILL CONTINUE TO STRENGTHEN TODAY. THE STRONGEST WINDS TODAY WILL BE OVER SOUTHWESTERN NORTH DAKOTA...WHERE WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE FORECAST FROM LATE MORNING THROUGH EARLY EVENING. NDZ031>033-040-041-043-044-211715- /O.NEW.KBIS.WI.Y.0014.080521T1500Z-080522T0200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 315 AM MDT WED MAY 21 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING. DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES WILL CONTINUE TO STRENGTHEN TODAY. THE STRONGEST WINDS TODAY WILL BE OVER SOUTHWESTERN NORTH DAKOTA...WHERE WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE FORECAST FROM LATE MORNING THROUGH EARLY EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ004-005-012-013-023-025-036-037-047-048-050-051-211200- /O.CON.KBIS.FR.Y.0002.000000T0000Z-080521T1200Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN- LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...EDGELEY... ASHLEY...OAKES 415 AM CDT WED MAY 21 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. A HIGH PRESSURE RIDGE FROM CENTRAL CANADA TO THE EASTERN DAKOTAS THIS MORNING WAS BRINGING COOL DRY AIR TO THE REGION...ESPECIALLY THE EASTERN PORTION OF THE STATE THIS MORNING. LIGHT WINDS AND CLEAR SKIES OVER EASTERN PORTIONS OF THE STATE WERE ALLOWING TEMPERATURES TO DROP INTO THE 30S THIS MORNING. MORNING LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW TO MIDDLE 30S FROM BOTTINEAU AND BELCOURT...SOUTH THROUGH RUGBY...HARVEY...CARRINGTON AND JAMESTOWN...TO ASHLEY AND ELLENDALE IN FAR SOUTH CENTRAL NORTH DAKOTA. THE GREATEST CHANCE FOR FROST WILL BE ACROSS NORTH CENTRAL NORTH DAKOTA IN VALLEYS... WHERE COLD AIR TENDS TO POOL. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ JV
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 20, 3:17 PM CDT, 32 minutes earlier.
Area forecast discussion, May 20, 3:17 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 317 PM CDT TUE MAY 20 2008 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... FORECAST PROBLEMS THIS PERIOD WILL BE FROST AND WIND HIGHLIGHTS EARLY IN THE PERIODS...THEN PRECIPITATION CHANCES LATER IN THE PERIOD. WILL UTILIZE A NAM/GFS BLEND TODAY. LATEST SURFACE ANALYSIS SHOWING A SURFACE HIGH EXTENDING INTO EAST CENTRAL ND FROM CANADA WITH SUPPORTING 500 MB RIDGE FROM NORTHERN SASKATCHEWAN THROUGH OUR NEIGHBORING MOUNTAIN STATES. PARTLY SUNNY SKIES AND LIGHT SOUTHEAST WINDS PERSISTING OVER WESTERN FORECAST ZONES WITH NORTHERLY FLOW AND CLEAR SKIES OVER THE EAST. WITH SURFACE RIDGE OVER THE EAST EXPECT CLEAR AND DRY CONDITIONS OVER OUR FAR EASTERN CWA TONIGHT. NAM INDICATES MID TO UPPER 20S DEW POINTS OVER THE EAST LATE TONIGHT. WITH WINDS DIMINISHING BEFORE EVENTUALLY PICKING UP FROM THE SOUTHEAST...THINK THERE WILL BE A FEW HOURS OF FREEZING OR NEAR FREEZING TEMPERATURES BETWEEN 1 AM AND 7 AM CDT. WITH FORECAST LOWS OF 30 TO 35 EXPECTED WILL ISSUE A FROST ADVISORY...ALTHOUGH WITH LITTLE MOISTURE IN THE LOWEST LEVELS...NOT MUCH FROST ANTICIPATED. DONT THINK WE WILL BE BELOW 30 FOR AN EXTENDED PERIOD SO WILL HOLD OFF ON FREEZE WARNING. TONIGHT THROUGH FRIDAY ALL OBSERVED MODEL GUIDANCE IS FAIRLY CONSISTENT WITH A DEEP DEVELOPING INVERTED TROF SYSTEM. THIS ELONGATION WILL EXTEND FROM A LOW IN ALBERTA THROUGH MONTANA AND THE SOUTHERN ROCKIES BEGINNING EARLY WEDNESDAY AROUND 12Z. WE CAN EXPECT AN INCREASE IN SOUTHEAST WINDS LATE TONIGHT THROUGH FRIDAY WITH THE TIGHTENING GRADIENT ACROSS THE UPPER MIDWEST. WILL HOLD OFF ON ANY WIND HIGHLIGHTS IN THE WEST AT THIS TIME...BUT SUSPECT WE MAY NEED A WINDS ADVISORY IN THE SOUTHWEST ON WEDNESDAY. VERY STRONG 85H WINDS IN THE FAR SOUTHWEST...BUT LOW LEVEL INVERSION SHOULD KEEP THESE FROM WORKING DOWN TO THE SURFACE. 85H WINDS WEAKEN A BIT DURING THE DAY WEDNESDAY BUT NAM BAKER MONTANA SOUNDING SHOWS AROUND 45 KNOTS OF WIND AT 825 MB THAT WOULD BE ABLE TO WORK DOWN TO THE SURFACE. LATER SHIFTS WILL NEED TO MONITOR FOR ADVISORY/WARNING HIGHLIGHTS IN THE SOUTHWEST ON WED. AS THE CANADIAN HIGH AND 500 MB RIDGE SLOWLY BREAKS DOWN...MUCH OF THE PRECIP WITH THIS INVERTED TROF WILL STAY IN EASTERN MONTANA BEFORE TRICKLING INTO WESTERN NORTH DAKOTA BY THURSDAY. THE GFS SEEMS TO BE THE MOST AGGRESSIVE WITH THE PRECIP AND ALSO SHOWS SOME CONVINCING PVA SUPPORT ESPECIALLY EARLY THURSDAY. MOS GUIDANCE FAIRLY CONSISTENT WITH HIGHS 65 TO 70 AND OVERNIGHT LOWS 45 TO 50. BY FRIDAY BOTH THE LATEST ECMWF AND GFS BRING A RATHER POTENT IMPULSE NORTHWARD THROUGH EASTERN MONTANA. WITH OPEN GULF...WE SHOULD FINALLY SEE SOME DECENT LOW LEVEL MOISTURE REACHING THE AREA WITH DEWPOINT INCREASING INTO THE 50S. THE ADDED LOW LEVEL MOISTURE...COMBINED WITH THE UPPER LEVEL SUPPORT FROM THE UPPER LEVEL SYSTEM WILL INCREASE OUR THUNDERSTORM CHANCES FRIDAY AND FRIDAY NIGHT. .LONG TERM... EXTENDED FORECAST PERIOD BEGINS WITH AN OMEGA BLOCK OVER THE CENTRAL CONUS WITH A BROAD UPPER LEVEL TROUGH OVER THE ROCKY MOUNTAINS. ELEVATED CONVECTION ON FRIDAY NIGHT SHOULD BE ONGOING ON SATURDAY MORNING ESPECIALLY ACROSS THE WESTERN AND NORTHERN PORTIONS OF THE STATE. SHORTWAVE ENERGY EMBEDDED IN SOUTHWEST FLOW WILL CONTINUE TO PROPAGATE ACROSS THE CWA AS THE UPPER LEVEL JET AXIS SHIFTS INTO CENTRAL NORTH DAKOTA SATURDAY. PERSISTENT SSE SURFACE FLOW AHEAD OF A WESTERN HIGH PLAINS SURFACE TROUGH WITH AN OPEN GULF WILL ADVECT 55-60F DEWPOINTS INTO THE EASTERN PORTIONS OF THE CWA SATURDAY AFTERNOON...WITH LOWER DEWPOINTS IN THE WEST DUE TO DRY ANTECEDENT CONDITIONS. WITH DIURNAL HEATING THUNDERSTORMS WILL REDEVELOP ACROSS THE CWA SATURDAY AFTERNOON WITH CONTINUED CONVECTION INTO SATURDAY NIGHT WITH THE DEVELOPMENT OF A NEGATIVELY TILTED UPPER LEVEL TROUGH AND ASSOCIATED UPPER AND LOW LEVEL JETS AND SURFACE CYCLOGENESIS. SHEAR AND INSTABILITY PROFILES AND PARAMETERS SUPPORT THE POSSIBILITY FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND INTO THE OVERNIGHT. MAIN CHALLENGE IS THE TIMING OF THE BREAK DOWN OF THE CENTRAL CONUS RIDGE/OMEGA BLOCK. MODELS TEND TO BE TOO RAPID IN THE BREAK DOWN OF THIS SYNOPTIC PATTERN AND WILL DELAY ITS BREAK DOWN....WHICH IS CURRENTLY SUNDAY ON THE ECMWF/GFS. THE DELAY WILL BE REFLECTED IN TEMPERATURES WARMER THAN GUIDANCE ESPECIALLY IN THE EASTERN PORTIONS OF THE CWA INTO EARLY NEXT WEEK...DISCOUNTING TO A CERTAIN DEGREE THE COOL DOWN ON THE ECMWF/GFS MONDAY AND INTO TUESDAY AS FLOW TRANSITIONS TO THE NORTHWEST. DIURNALLY DRIVEN CONVECTION ALSO APPEARS POSSIBLE SUNDAY AND INTO MONDAY WITH PRE-EXISTING LOW LEVEL MOISTURE WITH A DELAYED BREAK DOWN IN THE BLOCKING PATTERN. && .AVIATION... VFR CUMULUS FIELD AT KBIS TAF SITE WILL DISSIPATE AFTER SUNSET IN ADDITION TO THE GUSTY WIND CONDITIONS AT KJMS. A SURFACE LOW PRESSURE SYSTEM WILL DEEPEN ACROSS WYOMING TUESDAY TONIGHT WITH AN INVERTED TROUGH EXTENDING INTO EASTERN MONTANA. AS A RESULT...THE SURFACE PRESSURE GRADIENT WILL INCREASE ACROSS WESTERN NORTH DAKOTA TUESDAY EVENING AND INTO THE OVERNIGHT. WINDS WILL TRANSITION TO THE SOUTHEAST IN WESTERN ND BETWEEN 00-02Z AND INTO CENTRAL ND BY 04-06Z WEDNESDAY. WIND SPEEDS WILL INCREASE DURING THE OVERNIGHT TO 15-20KTS SUSTAINED WITH GUSTS TO 30KTS BY 12-15Z WEDNESDAY. A MID LEVEL CLOUD DECK IS ALSO EXPECTED ACROSS WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. FURTHERMORE...TAFS FOR KDVL AND KTVF HAVE BEGUN TODAY...ISSUED BY THE NWS OFFICE IN GRAND FORKS. && .FIRE WEATHER... WILL NEED TO MONITOR THE WEST AND SOUTH CENTRAL FOR POSSIBLE HIGHLIGHTS ON WEDNESDAY. STRONGEST WINDS WILL BE OVER THE FAR SOUTHWEST...BUT CURRENTLY WE ARE INDICATING MINIMUM AFTERNOON PERCENT HUMIDITIES FROM THE LOWER 30S TO LOWER 40S. THE LOWEST HUMIDITIES WILL LIKELY EXTEND FROM NORTHWEST TO SOUTH CENTRAL NORTH DAKOTA...BUT WINDS WILL NOT BE AS STRONG OVER THESE AREAS. DO NOT PLAN ON ISSUING A FIRE WEATHER WATCH AT THIS TIME...BUT IF CONDITIONS CHANGE...A RED FLAG WARNING COULD BE NEEDED ON WEDNESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 7 AM CDT WEDNESDAY FOR NDZ004-005- 012-013-023-025-036-037-047-048-050-051. && TWH/AYD
Hazardous weather outlook, May 20, 5:37 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 537 AM CDT TUE MAY 20 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-211045- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 537 AM CDT TUE MAY 20 2008 /437 AM MDT TUE MAY 20 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
Nearby
Frost Advisories in North Dakota, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.